Order completion monads

Research output: Contribution to journalArticlepeer-review


Categories of partially ordered sets that are complete under least upper bounds of subsets of a given form (finite, chains, etc.) are characterized as categories of algebras for submonads of the monad of complete semilattices. A general completion construction is given, and several structural properties, such as tensor products, colimits, and factorizations, are studied.

Original languageEnglish (US)
Pages (from-to)63-82
Number of pages20
JournalAlgebra Universalis
Issue number1
StatePublished - Dec 1983
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Order completion monads'. Together they form a unique fingerprint.

Cite this